# SDR N6WA202512180902

- Difficulty date: June 19, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N513GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10015
- Aircraft time: 34,114 hours, 27,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FRAME AT FS501.00 STR 26R TO 26L FOR ADF ANTENNA REMOVAL.  PERFORMED REPAIR TO FRAME FS501.00 STR 26R TO 26L IAW SSR/22551-001/ 8110-3 AND SRM 53-00-06-201-0010-A03.
